MathSciNet Relay Station
MathSciNet bibliographic data
MR2141534 (2005m:11069) 11F11 (11F25)
Martin, Greg Dimensions of the spaces of cusp forms and newforms on $\Gamma\sb 0(N)$ and $\Gamma\sb 1(N)$. J. Number Theory 112 (2005), no. 2, 298–331.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement